# SDR ASOA2014041410353

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,523 hours, 30,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT INOPERATIVE INTERIOR AND EXTERIOR EMERGENCY LIGHTING SYS.  SWAPPED SPLICES ON THE WARDROBES EMERGENCY EXIT LIGHTS IAW ESPM 20-17-31.  PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHTS IAW AMM 33-51-00-710-801.  OPS TEST CHECKED GOOD AT THIS TIME.
